# SDR USAA2011122100015

- Difficulty date: November 27, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 36,355 hours, 16,115 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53230910205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON WEB BETWEEN FR33 TO FR34, S38R.  REPLACED WEB BETWEEN FR33 TO FR34, S38R IAW A320 SRM 51-72-11 & AIRBUS DRAWING D53230340.
